In this paper, we prove some inequalities of Copson and converses Copson’s type by using conformable calculus and obtain some results of special cases of fractional orders. The main results will be proved by employing Ho ̈lder’s inequality for α-integrable functions and the integration by parts rule for α-integrable functions.
Digital Object Identifier (DOI)
Saker, Samir and Ragab Kenawy, Mohammed
"Copson and Converses Copson Type Inequalities Via Conformable Calculus,"
Progress in Fractional Differentiation & Applications: Vol. 5
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol5/iss3/7